# SDR TWAA9902605

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-32
- Aircraft serial: 49925
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1212-1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AROUND FASTENER HOLES ON FLOOR TRACK RBL 16, BETWEEN STA 1212 AND 1271.  INSTALLED NEW FLOOR TRACK PER STANDARD PROCESSES MANUAL 6-70-01, PAGE 3.
